# SDR SWAA2022012783669

- Difficulty date: June 21, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 63,641 hours, 36,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB BS 867-947 RBL21 WL155 SIDEWALL PANEL SUPPORT HAS NUMEROUS CORROSION. / REMOVED CORROSION ON SIDEWALL SUPPORT 807-847 RBL 21 - WL 155 MULTIPLE LOCATIONS 1' X 1' X 2' FOUND OUT OF LIMITS DUE TO GOING OVER MORE THAN 3 IN 10 FASTENERS REMOVED FLOOR TO SIDEWALL SUPPORT LOCATED; DRILLED USING BAC 1496-377 7075T6 LOT # 1283962 ALODINED PRIMED & INSTALLED PER SRM 51-40-02; SRM 51-20-01; SRM 53-00-53-1A-2; SRM 53-70-53-01-02 & DWG 147A7500
